# SDR SWAA2017011211142

- Difficulty date: January 11, 2017
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 34,100 hours, 16,667 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273A12012
- Part serial: 2358
- Condition: Sheared
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NOSE GEAR DID NOT RETRACT AFTER TAKEOFF BOTH RED/GREEN LIGHTS ILLUMINATED ON FORWARD AND UPPER PANEL ON LANDING. THE PSEU LIGHT ILLUMINATED AFTER TOUCH DOWN.  R&R NOSE LANDING GEAR LOCK ACTUATOR IAW AMM.
